Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 75, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Apr 9, 2021, 7:08 PM CDT for 4 counties in Oklahoma. It was in force for 52 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 9, 2021, 7:08 PM CDT (00:08 UTC)
- Expired
- Apr 9, 2021, 8:00 PM CDT
- In force
- 52 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties McClain County, OK, Pontotoc County, OK, Pottawatomie County, OK, Seminole County, OK
The radar
The Norman radar (KTLX), 56 km from the middle of the area, began a volume at 00:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 9, 7:17 PM CDT | HAIL 2 | 1 N Centerview, OK | |
| Apr 9, 7:22 PM CDT | HAIL 1 | Wanette, OK | |
| Apr 9, 7:37 PM CDT | HAIL 1 | 1 S Wewoka, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 9, 3:55 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 0.1 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1392 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 1212 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.2
The text
As transmitted.
462
WUUS54 KOUN 100008
SVROUN
OKC087-123-125-133-100100-
/O.NEW.KOUN.SV.W.0075.210410T0008Z-210410T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
708 PM CDT Fri Apr 9 2021
The National Weather Service in Norman has issued a
* Severe Thunderstorm Warning for...
Seminole County in east central Oklahoma...
Northwestern Pontotoc County in east central Oklahoma...
Pottawatomie County in central Oklahoma...
Southeastern McClain County in central Oklahoma...
* Until 800 PM CDT.
* At 708 PM CDT, severe thunderstorms were located along a line
extending from 5 miles west of Little to 4 miles southeast of
Brooksville to 4 miles northwest of Wanette, moving southeast at 30
mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Shawnee, Seminole, Tecumseh, Wewoka, Konawa, Byng, Maud, Earlsboro,
Bowlegs, Asher, Tribbey, Wanette, Johnson, St. Louis, Brooksville,
Macomb, Little, Lima, Centerview and Harjo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3491 9661 3483 9687 3493 9714 3508 9714
3546 9681 3546 9663 3540 9662 3540 9660
3541 9658 3540 9655 3539 9655 3539 9653
3511 9649 3502 9649
TIME...MOT...LOC 0008Z 309DEG 24KT 3535 9676 3515 9692 3500 9709
HAIL...1.50IN
WIND...60MPH
$$
Mahale3 follow-up statements
066
WWUS54 KOUN 100022
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
722 PM CDT Fri Apr 9 2021
OKC087-123-125-133-100100-
/O.CON.KOUN.SV.W.0075.000000T0000Z-210410T0100Z/
Seminole OK-Pontotoc OK-Pottawatomie OK-McClain OK-
722 PM CDT Fri Apr 9 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SEMINOLE...NORTHWESTERN PONTOTOC...CENTRAL POTTAWATOMIE AND
SOUTHEASTERN MCCLAIN COUNTIES...
At 721 PM CDT, severe thunderstorms were located along a line
extending from 4 miles northeast of Little to near St. Louis to near
Wanette, moving east at 30 mph. The most intense part of the
thunderstorm, with the largest hail, was near Wanette and Asher.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Seminole, Tecumseh, Wewoka, Konawa, Byng, Maud, Earlsboro, Bowlegs,
Asher, Wanette, St. Louis, Brooksville, Little, Lima, Centerview,
Harjo and Trousdale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3491 9661 3483 9687 3492 9711 3504 9709
3546 9675 3546 9663 3540 9662 3540 9660
3541 9658 3540 9655 3539 9655 3539 9653
3511 9649 3502 9649
TIME...MOT...LOC 0021Z 269DEG 24KT 3539 9662 3512 9685 3497 9702
HAIL...1.75IN
WIND...60MPH
$$
Mahale737
WWUS54 KOUN 100031
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
731 PM CDT Fri Apr 9 2021
OKC087-123-125-133-100100-
/O.CON.KOUN.SV.W.0075.000000T0000Z-210410T0100Z/
Seminole OK-Pontotoc OK-Pottawatomie OK-McClain OK-
731 PM CDT Fri Apr 9 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SEMINOLE...NORTHWESTERN PONTOTOC...EASTERN POTTAWATOMIE AND
SOUTHEASTERN MCCLAIN COUNTIES...
At 730 PM CDT, severe thunderstorms were located along a line
extending from 4 miles west of Cromwell to 4 miles south of Maud to
5 miles south of Asher, moving southeast at 30 mph. The most intense
part of the line, where the largest hail is occuring, is south of
Asher.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Seminole, Wewoka, Konawa, Byng, Maud, Bowlegs, Asher, St. Louis,
Little, Lima and Centerview.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms are producing large hail. SEEK SHELTER NOW inside a
sturdy structure and stay away from windows.
&&
LAT...LON 3491 9661 3483 9687 3489 9704 3507 9690
3546 9667 3546 9663 3540 9662 3540 9660
3541 9658 3540 9655 3539 9655 3539 9653
3511 9649 3502 9649
TIME...MOT...LOC 0030Z 308DEG 26KT 3536 9654 3507 9676 3490 9692
HAIL...2.00IN
WIND...60MPH
$$
Mahale776
WWUS54 KOUN 100049
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
749 PM CDT Fri Apr 9 2021
OKC087-100058-
/O.CAN.KOUN.SV.W.0075.000000T0000Z-210410T0100Z/
McClain OK-
749 PM CDT Fri Apr 9 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MCCLAIN COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area.Therefore, the warning has been cancelled.
LAT...LON 3491 9661 3483 9687 3484 9690 3500 9680
3511 9672 3511 9649 3502 9649
TIME...MOT...LOC 0048Z 319DEG 28KT 3508 9653 3489 9665 3484 9673
$$
OKC123-125-133-100100-
/O.CON.KOUN.SV.W.0075.000000T0000Z-210410T0100Z/
Seminole OK-Pontotoc OK-Pottawatomie OK-
749 PM CDT Fri Apr 9 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHERN SEMINOLE...NORTHWESTERN PONTOTOC AND SOUTH CENTRAL
POTTAWATOMIE COUNTIES...
At 748 PM CDT, severe thunderstorms were located along a line
extending from 5 miles southwest of Wewoka to near Byng to 5 miles
northwest of Ada, moving southeast at 35 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Konawa and Byng.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms are producing large hail. SEEK SHELTER NOW inside a
sturdy structure and stay away from windows.
&&
LAT...LON 3491 9661 3483 9687 3484 9690 3500 9680
3511 9672 3511 9649 3502 9649
TIME...MOT...LOC 0048Z 319DEG 28KT 3508 9653 3489 9665 3484 9673
HAIL...1.75IN
WIND...60MPH
$$
MahaleWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 6:33 PM CDT, 35 minutes earlier.
Area forecast discussion, Apr 9, 6:33 PM CDT, 35 minutes before
Area Forecast Discussion
National Weather Service Norman OK
633 PM CDT Fri Apr 9 2021
...New AVIATION...
.SHORT TERM...
(This evening through Saturday)
Issued at 209 PM CDT Fri Apr 9 2021
Main focus was on the potential for storms/severe storms this
afternoon and evening.
Cold front has moved across portions of NW OK early this afternoon
and is expected to continue to move across the region the rest of
the afternoon into the evening. Meanwhile, low to mid 60s dewpoints
have moved into portions of the fa. Current thoughts are still that
storms will initiate somewhere in central/north central OK around 3-4
pm then develop southwest along the cold front as it moves into the
better moisture. Storms will then continue to develop as the front
moves southeast, eventually developing into a line of storms and
move out of the fa by around 9-10 pm. There is some question on how
far west the storms will develop but current thoughts are maybe just
a little west of I-35 (something like US Highway 81. Severe storms
will be possible with CAPE around 2500 J/kg, shear, and steep lapse
rates. Large hail and damaging wind gusts will be the main concerns.
In addition to the storms, strong gusty winds will occur behind the
cold front. In fact, wind gusts of 40-50 mph have already been
observed in parts of NW OK. The strongest winds are currently
expected to remain in parts of western OK and will continue with the
wind advisory as is. However, gusty winds are expected behind the
front everywhere and may be close to wind advisory criteria further
east so will need to continue to monitor obs/trends to see if may
need to expand the advisory.
After the storms and cold front exits the area around mid-evening,
the rest of the night and Saturday will be dry. Cooler air will move
into the fa behind the front with lows in the 30s in western parts
of OK tonight. Sunny skies and mild temperatures are expected
tomorrow.
&&
.LONG TERM...
(Saturday night through next Thursday)
Issued at 144 PM CDT Fri Apr 9 2021
On Sunday, high surface pressure moves off to the U.S. Deep South,
while a surface low settles in across the Southern High Plains with
a cold front pushing across the Central Plains, all resulting in a
brief return of warmer and breezy south winds across our area. With
a weak ridge building overhead, temperatures expected to be about 10
degrees warmer than average. The latest MEX runs trend cooler while
NBM keeps trending warmer, so adjusted the MaxT a little closer to
the MEX using the Superblend. Also adjusted the magnitude of the
afternoon winds a little bit higher than the NBM using the NAM. By
late Sunday into overnight, An upper low moving across the U.S.
Northern Plains is expected to push the cold front across our area,
resulting in breezy north winds overnight. However ahead of the
frontal passage, Sundays warm advection and a nocturnal low-level
jet expected to increase moisture in the lower levels. Weak
isentropic ascent just ahead of the frontal passage may result in
some light rain across our far southeast during the afternoon into
the evening, and continuing overnight with a nocturnal low-level
jet. With a couple hundred J/kg of MUCAPE cannot rule out an
elevated isolated storm. However, will keep the POPs very low due to
model inconsistencies.
From Tuesday through the rest of the week, models continue an omega
block configuration with the upper flow extending from the northern
Pacific Ocean to the U.S. West, of which the upper low across the
western U.S. will start controlling our upper flow pattern. Still
not expecting any strong return of southerly low-level moisture
advection, and will not see a surface boundary/cold front come back
through until Friday. As our flow aloft starts becoming more
southwesterly, we could see a series of weak shortwave disturbances
coming through from the trough, and interacting with mid to high
based moisture keeping POPs in the forecast every day. With much of
the instability next week near and south of the Red River through
Thursday, will only keep convection in the grids across our south,
with rain to the north. Medium-range models are fairly consistent
for precipitation on Wednesday through Friday, of which Friday is
when a cold front will come through, so will gradually increase POPs
from mid to late week. However, uncertainty due to model
inconsistencies for Tuesday will keep those POPs very low. As far
as temperatures after Sunday, increasing mid to high cloudiness
coming through the trough will keep our temperatures a little bit
cooler than average.
&&
.AVIATION...
(00Z TAFS)
Issued at 632 PM CDT Fri Apr 9 2021
A strong cold front extended from near KSWO to KSPS at 23Z. It
will continue to move swiftly southeast this evening. Strong north
to northwest winds will follow the front, as thunderstorms occur
ahead of it, and along it. The winds will subside slowly
overnight, and as they do, low-level wind shear will become a
problem. As the entire weather system continues to shift east
tomorrow, the surface pressure gradient will weaken slowly. After
a diurnal increase in speeds by mid-morning, winds will subside
slowly through the day.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 42 67 45 79 / 10 0 0 0
Hobart OK 39 71 45 82 / 0 0 0 0
Wichita Falls TX 43 73 47 86 / 10 0 0 0
Gage OK 36 69 45 80 / 0 0 0 0
Ponca City OK 42 66 42 78 / 20 0 0 0
Durant OK 47 71 46 79 / 70 0 0 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Wind Advisory until 11 PM CDT this evening for OKZ007-008-012-
013-017>020-023>030-037>040-044-045.
Wind Advisory until 8 PM CDT this evening for OKZ004>006-009>011-
014>016-021-022-033>036.
TX...Wind Advisory until 11 PM CDT this evening for TXZ083>090.
&&
SHORT TERM...25
LONG TERM....68
AVIATION...23Hazardous weather outlook, Apr 9, 7:07 PM CDT, 1 minute before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 707 PM CDT Fri Apr 9 2021 OKZ004>048-050>052-TXZ083>090-101000- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 707 PM CDT Fri Apr 9 2021 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Tonight... .Thunderstorms... Severe thunderstorms are possible across south-central and southeast Oklahoma through about 10 PM. Damaging wind gusts up to 70 mph will be the main impact, along with hail up to ping-pong ball size. There is a low potential for tornadoes across far southeast Oklahoma. .Strong Wind... Strong northwest wind gusts will be seen over much of the region behind a cold front. Gusts 40 to 50 mph will be possible through the evening hours. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across southeastern Oklahoma should prepare for severe weather operations between through 10 pm. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... .Thunderstorms... Thunderstorm chances return to the southern half of Oklahoma Tuesday through Thursday, although severe weather chances appear very low at this time. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Special weather statement, Apr 9, 6:09 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
609 PM CDT Fri Apr 9 2021
OKZ026-092345-
Lincoln OK-
609 PM CDT Fri Apr 9 2021
...SIGNIFICANT WEATHER ADVISORY FOR southeastern Lincoln County Until
645 PM CDT...
AT 607 PM CDT, a strong thunderstorm was located near Prague, moving
east at 25 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Locations impacted include...
Prague.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3546 9669 3547 9687 3558 9678 3561 9662
3546 9663
TIME...MOT...LOC 2307Z 270DEG 23KT 3553 9673
MahaleLocal storm report, Apr 9, 6:20 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
620 PM CDT FRI APR 9 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM HAIL LUTHER 35.66N 97.19W
04/09/2021 E1.75 INCH OKLAHOMA OK STORM CHASER
&&
EMLocal storm report, Apr 9, 6:23 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
623 PM CDT FRI APR 9 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0621 PM HAIL BROOKSVILLE 35.20N 96.97W
04/09/2021 E1.75 INCH POTTAWATOMIE OK LAW ENFORCEMENT
&&
11Local storm report, Apr 9, 6:34 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
634 PM CDT FRI APR 9 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0629 PM HAIL 5 S TECUMSEH 35.19N 96.93W
04/09/2021 E1.00 INCH POTTAWATOMIE OK AMATEUR RADIO
&&
11Special weather statement, Apr 9, 6:38 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
638 PM CDT Fri Apr 9 2021
OKZ025-029-030-100030-
Oklahoma OK-Pottawatomie OK-Cleveland OK-
638 PM CDT Fri Apr 9 2021
...SIGNIFICANT WEATHER ADVISORY FOR southeastern Oklahoma...
northwestern Pottawatomie and northeastern Cleveland Counties Until
730 PM CDT...
AT 638 PM CDT, a strong thunderstorm was located over southeastern
Oklahoma City, moving east at 35 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Locations impacted include...
Eastern Norman, Shawnee, Tecumseh, McLoud, Pink, Johnson, Dale,
Stella, Newalla, Bethel Acres and Aydelotte.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Storm intensity is increasing and severe weather may develop rapidly.
Stay alert and listen for warnings.
&&
LAT...LON 3524 9689 3528 9724 3541 9719 3546 9682
3546 9679
TIME...MOT...LOC 2338Z 275DEG 29KT 3534 9714
MahaleSpecial weather statement, Apr 9, 6:58 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
658 PM CDT Fri Apr 9 2021
OKZ030-031-100045-
Pottawatomie OK-Seminole OK-
658 PM CDT Fri Apr 9 2021
...SIGNIFICANT WEATHER ADVISORY FOR central Pottawatomie and Seminole
Counties Until 745 PM CDT...
AT 658 PM CDT, strong thunderstorms were along a line extending from
near Johnson to near Earlsboro to near Tribbey, moving east at 40
MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Locations impacted include...
Shawnee, Seminole, Tecumseh, Wewoka, Maud, Earlsboro, Bowlegs,
Tribbey, Cromwell, Johnson, St. Louis, Brooksville, Macomb, Little,
Lima, Centerview, Harjo and Trousdale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3511 9655 3500 9673 3505 9713 3515 9713
3528 9699 3540 9699 3546 9663 3540 9662
3539 9660 3540 9658 3539 9654 3539 9653
3544 9656 3545 9654 3543 9651 3543 9648
3546 9646 3545 9644 3512 9644
TIME...MOT...LOC 2358Z 272DEG 33KT 3540 9686 3527 9685 3512 9707
MahaleThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 7:27 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, McClain, Pontotoc, Pottawatomie, Seminole | 33 min |
| Apr 9, 7:35 PM CDT | Special Weather Statement | OUN | Marshall | 25 min |
| Apr 9, 7:36 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Love, Marshall | 39 min |
| Apr 9, 7:39 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Seminole | 51 min |
| Apr 9, 7:51 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes, Johnston, Murray, Pontotoc, Seminole | 54 min |
| Apr 9, 8:07 PM CDT | Severe Thunderstorm Warning | OUN | Love, Marshall | 53 min |
| Apr 9, 8:11 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Coal, Johnston, Marshall, Murray, Pontotoc | 34 min |
| Apr 9, 8:38 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Coal, Hughes, Johnston, Marshall | 67 min |
| Apr 9, 9:15 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Marshall | 60 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.